# SDR SWAA2020061892781

- Difficulty date: June 16, 2020
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R1 EXTERIOR EMERGENCY EGRESS LIGHT INOP / REPLACED R1 EXTERIOR EMERGENCY EGRASS LAMP OPS CHECK GOOD I/A/W AMM 33-51-04-960-801 ATAG D25575
